# SDR AALA201901289037

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 53,748 hours, 31,412 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 18 AND 19 WERE INOPERATIVE.  REPLACED THE EMERGENCY LIGHT WIRE HARNESS. OPS CHECKED GOOD IAW AMM 33-51-00.
